# SDR R61A201305170503

- Difficulty date: May 17, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 9,375 hours, 9,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85337843105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK, FOUND LVL 2 CORROSION ON SEAT RAIL BETWEEN X648.00 AND X722.102. MX R & R SEAT RAIL, PN 85337843-105 IAW SRM 51-42-05.  ACFT REMAINS FOR HEAVY CHECK COMPLETION.
